| Model Number |
18770 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that the unit had cuff inflation/deflation issue.The customer reported that there was no patient involved in this event.